# SDR SWAA2022013108004

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; LEFT HAND 'Z' CHANNEL UPPER AND LWR SURFACES HAVE MULTIPLE AREA OF CORROSION / REMOVED MULTIPLE AREAS OF CORROSION IN AFT PIT L/H '2' CHANNEL UPPER AND LOWER FORM STA 727B + 9 - 767 I/A/W SRM 51-10-02-0G. EVALUATED MATERIAL LOSS FROMS TA 727B & 9 - 767 AS .010' ; ORIGINAL 'T' .040' REMAINING 'T' .030' 'OUT OF LIMITS' I/A/W SRM 53-00-53-1A-2. INSTALLED NEW '2' CHANNEL SECTION FROM STA 727-847 I/A/W SRM 53-00-53-2R-6; POS 1-7. FIGURE 203.
